# SDR SWAA2024052074739

- Difficulty date: April 15, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FLOOR BRACKETS HARDWARE AND PLATE AFT SERVICE DOOR AT AFT GALLEY AREA 2024-259165<[01] REPLACED GIRT BAR FLOOR BRACKETS HARDWARE AND PLATE AFT SERVICE DOOR AT AFT GALLEY IAW B737-700 AMM 25-66-02-400-801;[02] CORRECTED STEP 1 REPLACED GIRT BAR FLOOR BRACKETS HARDWARE AND PLATE AFT SERVICE DOOR AT AFT GALLEY IAW B737-700 AMM 25-66-02-400-801 AND PERFORMED INSTALLATION TEST; TEST IS OK.;[03] REPLACED GIRT BAR FLOOR BRACKETS HARDWARE AND PLATE AFT SERVICE DOOR AT AFT GALLEY IAW B737-700 AMM 25-66-02-400-801 AND PERFORMED INSTALLATION TEST; TEST IS OK.
